MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL
Model Number RELOAD AESR45W, HANDLE AETH260
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned product did not yield a definitive root cause.Damage to the components that interlock to enable device retraction was noted.However, it was unable to be determined whether this damage was caused during the process of re-establishing the connection between the components.
 
Event or Problem Description
The aeon endostapler consists of a handle and reload.During a duodenal switch procedure, an aeon reload was used on the duodenum.After the firing, the reload could not be retracted.With the assistance of lexington medical employees, the surgeon was able to reestablish a connection between the handle and reload to retract the reload and remove it from the tissue.No further action, patient complications, or harm is associated with this incident.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
kerry mcconnaughay
23 crosby drive
bedford, MA 01730
MDR Report Key22028155
Report Number3012998149-2025-00002
Device Sequence Number20951289
Product Code GAG
UDI-Device Identifier00851574008899
UDI-Public(01)00851574008899(17)300228(10)25BR344
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELOAD AESR45W, HANDLE AETH260
Device Lot NumberRELOAD 25BR344, HANDLE 25BH256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown